# SDR BJNA980603

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Out Of Position
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 WING BODY OVERHEAT ILLUMINATED INTERMITTENTLY AFTER TAKEOFF AT BFF WITH BLEEDS OFF, APU ON TAKEOFF, REMAINED OFF AFTER BLEEDS RECONFIGURED.  DISCOVERED OVERHEAT DETECTOR AGAINST APU BLEED SUPPLY DUCT, RELOCATED AND RAN APU AT MAX TEMP FOR 40 MIN, NO DISCREPANCIES NOTED IAW BMM 49-11-0.  (M)
